# SDR WX0A071498

- Difficulty date: January 25, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LOWER DOOR SURROUND WEB IS CORRODED BETWEEN STATION 1155 TO 1173.  BLEND AREA, HFEL.  NO DEFECTS NOTED.  FABRICATED REPAIR DOUBLER AND INSTALLED.
